MAUDE Adverse Event Report: MICROVENTION, INC HYDROSOFT HELICAL; EMBOLIZATION COIL

MICROVENTION, INC HYDROSOFT HELICAL; EMBOLIZATION COIL
Model Number 100206H2HS-V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.A lot history trending review was performed and there were no similar complaints for this lot number.The device has not been returned to the manufacturer.Therefore, the root cause of the complaint cannot be determined.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil implant became detached in the microcatheter.The implant was delivered without difficulty to the intended treatment site.There was no reported patient injury on intervention.

Brand Name
HYDROSOFT HELICAL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9242311
Report Number2032493-2019-00250
Device Sequence Number177936
Product Code HCG
UDI-Device Identifier00811425020166
UDI-Public(01)00811425020166(11)190705(17)240630(10)1907055NR
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number100206H2HS-V
Device Lot Number1907055NR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1